# SDR AALA201708299039

- Difficulty date: August 9, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5751 · Ailerons
- Part: Pin
- Part number: D57551038200
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON LEFT HAND WING INBOARD SERVO-CONTROL ACTUATOR FORWARD AILERON PIN AT RIB 23. REPLACED FORWARD AILERON PIN PER AMM 27-14-51-400-001-A.
